Another claim: Tamiflu caused child to twitch, hallucinate, bang head

ROCKWALL COUNTY, Texas (CBS11) – Another North Texas family is speaking out about what they believe are side effects from a popular flu treatment.

A Rockwall County family said their nearly 2-year-old son was twitching, hallucinating and slamming his head in pain after taking Tamiflu this month. The odd reactions only stopped they said, when they stopped giving him prescribed doses of the drug

Andrea and Josh Wallen had an ambulance take their son Steven to the hospital this month after he experienced seizures at home. After doctors diagnosed him with the flu and started him on treatment, the Wallen’s said their son changed almost immediately.

“He was twitching all night the night that I stayed there,” said Josh Wallen.

Andrea said when she walked into the hospital room her son slapped her in the face.

MORE: Read, watch the full story at CBS DFW

© 2018 CBS Interactive Inc. All Rights Reserved.


JOIN THE CONVERSATION

To find out more about Facebook commenting please read the
Conversation Guidelines and FAQs

Leave a Comment